# SDR EIA990305

- Difficulty date: November 19, 1999
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - 941-45 ENGR REQUEST THAT FUSELAGE STATION 996 BETWEEN LONGERON 28R AND 29R, EXISTING REPAIR NOT PER SRM.  CHANGE FROM CLASS TWO TO A CLASS ONE REPAIR.  FABRICATED AND INSTALLED DOUBLERS/FILLERS PER ECRA 941-53-051-2.  (M)
